# SDR DALA2016010800110

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,729 hours, 23,083 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENT IN THE LOWER FWD SIDE APPROXIMATELY 9" FROM THE FRONT EDGE AND 4.5" FROM THE BOTTOM EDGE. TRIMMED-OUT DENT IN THE LWR FWD SIDE AFT CARGO DOOR SKIN APPROXIMATELY 9" FROM THE FRONT EDGE REF SRM 52-30-01, REP 4. TRIMOUT DIMENSION :1.25" X 1.10" X 0.5" R.  ACCOMPLISHED A PERMANENT CAT "B" REPAIR  WITH THRESHOLD INSPECTION TO START AT OR BEFORE 37500 F/C & REPEAT INSPECTIONS EVERY 3000 F/C &  6000 F/C USING LFEC.  ACFT IS CURRENTLY AT 23083 F/C REF SRM 52-30-01, REPAIR 4, FIG 201, TABLE IV PAGE 204.
